# SDR UIEA2024010200001

- Difficulty date: December 28, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 83,524 hours, 16,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH AFT MOST EMERGENCY EGRESS LIGHT INOP.( RELAMPED LH AFT MOST EMERGENCY EGRESS LIGHT IAW AMM 33-51-06 OPS CHECK GOOD. )
